Journal article icon

Journal article

A stochastic analysis of iliac trabecular bone dynamics

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDORMS
Role:
Author
Journal:
Bone
Volume:
6
Issue:
1
Pages:
60-60
Publication date:
1985-01-05
DOI:
ISSN:
8756-3282
URN:
uuid:4c0407d6-52f0-422a-a31f-730e4d8239cb
Source identifiers:
473651
Local pid:
pubs:473651

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP